# SDR QXEA0101957

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,102 hours, 12,766 cycles
- Engine: Pwa PW123D
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - SMOKE IN CABIN AFTER ENGINE START.  REPLACED NR 2 ENGINE P2.5/3 SWITCHING VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
